Generalized Petrovic's Inequalities for Coordinated Exponentially m-Convex Functions

Main Article Content

Wasim Iqbal, Muhammad Aslam Noor, Khalida Inayat Noor, Farhat Safdar


In this paper, we introduce a new class of convex function, which is called coordinated exponentially m-convex functions. Some new Petrovic's type inequalities for exponentially m-convex functions and coordinated exponentially m-convex functions are derived. Lagrange-type and Cauchy-type mean value theorems for exponentially m-convex and coordinated exponentially m-convex functions are also derived. Several special cases are discussed. We also prove the Lagrange type and Cauchy type mean value theorems for exponentially m-convex and coordinated exponentially m-convex functions. Results proved in this paper may stimulate further research in different areas of pure and applied sciences.

Article Details


  1. M. A. Latif, M. Alomar, On Hadmard-type inequalities for h-convex functions on the co-ordinates, Int. J. Math. Anal. 3(33)(2009), 1645-1656.
  2. G. Alirezaei, R. Mathar, On Exponentially Concave Functions and Their Impact in Information Theory, in: 2018 Information Theory and Applications Workshop (ITA), IEEE, San Diego, CA, 2018: pp. 1-10.
  3. T. Antczak, (p, r)-Invex Sets and Functions, J. Math. Anal. Appl. 263 (2001), 355-379.
  4. M. Avriel, r-convex functions, Math. Program. 2 (1972), 309-323.
  5. M.U. Awan, M.A. Noor, K.I. Noor, Hermite-Hadamard inequalities for exponentially convex functions, Appl. Math. Inform. Sci. 12(2) (2018), 405-409.
  6. S.N. Bernstein, Sur les fonctions absolument monotones, Acta Math. 52 (1929), 1-66.
  7. S. Butt, J. Pecaric, A.U. Rehman, Exponential convexity of Petrovic and related functional, J. Inequal. Appl. 2011 (2011), 89.
  8. S.S. Dragomir, On Hadamards inequality for convex functions on the co-ordinates in a rectangle from the plane, Taiwan. J. Math. 5(4) (2001), 775-788.
  9. G. Farid, M. Marwan, A.U. Rehman, New mean value theorems and generalization of Hadamard inequality via coordinated m-convex functions, J. Inequal. Appl. 2015 (2015), 283.
  10. W. Iqbal, K.M. Awan, A.U. Rehman, G. Farid, An extension of Petrovic's inequality for h-convex (h-concave) functions in plane, Open J. Math. Sci. 3(2019), 398-403.
  11. V.G. Mihesan, A generalization of the convexity, Seminar on functional equations, approximation and convexity, Cluj-Napoca, Romania, 1993.
  12. M.A. Noor, Advanced Convex Analysis and Variational Inequalities, Lecture Notes, COMSATS University Islamabad, Islmabad, Pakistan, (2006-2020).
  13. M.A. Noor, Some new classes of nonconvex functions, Nonlinear Funct. Anal. Appl. 11(1)(2006), 165- 171.
  14. M.A. Noor, K.I. Noor, Exponentially general convex functions, Transylvanian J. Math. Mech. 11(1-2) (2019), 141-153.
  15. M.A. Noor, K.I. Noor, On exponentially convex functions, J. Orissa Math. Soc. 38(1-2)(2019), 33-51.
  16. M.A. Noor, K.I. Noor, New classes of strongly exponentially preinvex functions, AIMS Math. 4(6) (2019), 1554-1568.
  17. M.A. Noor, K.I. Noor, Strongly exponentially convex functions and their properties, J. Adv. Math. Stud. 12(2) (2019), 177-185.
  18. M.A. Noor, K.I. Noor, Some properties of exponentially preinvex functions, FACTA Univ. (NIS), 34(5) (2019), 941-955.
  19. M.A. Noor, K.I. Noor, Strongly exponentially convex functions, U.P.B. Sci. Bull. Ser. A. 81(4) (2019), 75-84.
  20. M.A. Noor, K.I. Noor, M.U. Awan, Fractional Ostrowski Inequalities for s-Godunova-Levin Functions, Int. J. Anal. Appl. 5(2)(2014), 167-173.
  21. M.A. Noor, K.I. Noor, M.Th. Rassias, New trends in general variational inequalities, Acta Appl. Math. 170(1) (2020), 986-1046.
  22. C. Niclulescu, L.E. Persson, Convex functions and Their Applications, Springer, New York, 2018.
  23. S. Pal, T.K. Wong, On exponentially concave functions and a new information geometry, Ann. Probab. 46(2) (2018), 1070-1113.
  24. J.E. Pecaric, On the Petrovic's inequality for convex functions, Glasnik Mat. 18(38) (1983), 77-85.
  25. M. Petrovic's, Sur une fontionnelle, Publ. Math. Univ. Belgrade, 1 (1932), 146-149.
  26. J. Pecaric, V. Culjak, Inequality of Petrovic and Giaccardi for convex function of higher order, Southeast Asian Bull. Math. 26(1) (2003), 57-61.
  27. J. Pecaric, J. Peric, Improvements of the Giaccardi and the Petrovic inequality and related Stolarsky type means, Ann. Univ. Craiova, Math. Computer Sci. Ser. 39(1)(2012), 65-75.
  28. J.E. Pecaric, F. Proschan, Y.L. Tong, Convex functions, partial orderings, and statistical applications, Academic Press, Boston, 1992.
  29. A.U. Rehman, G. Farid, V.N. Mishra, Generalized convex function and associated Petrovic's inequality, Int. J. Anal. Appl. 17(1)(2019), 122-131.
  30. A.U. Rehman, G. Farid, W. Iqbal, More About Petrovic's Inequality on Coordinates via m-Convex Functions and Related Results, Kragujevac J. Math. 44(3)(2020), 335-351.
  31. A.U. Rehman, M. Mudessir, H.T. Fazal, G. Farid, Petrovic's inequality on coordinates and related results, Cogent Math. 3 (2016), 1227298.
  32. S. Rashid, M. A. Noor, K. I. Noor, F. Safdar, Integral inequalities for generalized preinvex function, Punjab Univ. J. Math. 51(10) (2019), 77-91.
  33. S. Rashid, M. A. Noor, K. I. Noor, F. Safdar, Fractional exponentially m-convex functions and inequalities, Int. J. Anal. Appl. 17(3)(2019), 464-478.
  34. G. Toader, Some generalizations of the convexity, In: Proceedings of the Colloquium on Approximation and Optimization, Univ. Cluj-Napoca, Cluj-Napoca, 1985.